# SDR FDEA201004231299

- Difficulty date: April 23, 2010
- Submitted: April 29, 2010
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 43,547 hours, 29,672 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 53FX13501
- Condition: Cracked
- Location: Bs 540 S21-22l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER STUB FRAME EXTENSIONS, BS 540 STR 21L - 22L, CRACK ON RADIUS CUT OUT.  REMOVED STUB FRAME AT BS 540 BETWEEN STRINGERS 21L - 22L IAW B727 SRM 51-30-2, REV   102. FORMED STUB FRAME USING 7075-0, .063" X 16" X 6", PO NO. 9009327 IAW B727 SRM 51-20-  1 FIG 7 AND FED EX DWG 53FX1350. HEAT TREAT FROM 7075-0 TO 7075 T-6 IAW FAS   ENGINEERING REPORT NO. 2-37153-801 REV. A. TREAT  AND PRIMED IAW B727 SRM 51-10-2.   INSTALLED NEW STUB FRAME IAW B727 SRM 51-30-2.
